# SDR IPXA2020101461305

- Difficulty date: October 2, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236206
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 MCD SEAT TRACK BET FR 79-80 BL Y1137.1 CORROSION.  REMOVED AND REPLACED SEAT TRACK, IAW SRM REV 34 53-10-16 FIG 201.
